理论数学

Vol.3 No.5 (September 2013)

一类非线性变系数波方程解的存在性
The Existence of a Class of Nonlinear Wave Equations with Variable Coefficients

 

作者:

汪 鹏 :解放军理工大学理学院

 

关键词:

波方程依赖于x的系数共振周期解Wave Equations x-Dependent Coefficients Resonance Periodic Solution

 

摘要:

本文研究了系数依赖于x的一维波方程当共振发生在特征值rN处的解的存在性,主要利用Mawhin连续性定理,进而得到了一个类似于文学性的结果。
>This paper is devoted to the existence results for the one dimensional wave equation with x-de- pendent coefficients when resonance occurs at the eigenvalue rN . By using the Mawhins continuation theo- rem, the authors get a result which is similar to the literature.

文章引用:

汪 鹏 (2013) 一类非线性变系数波方程解的存在性。 理论数学, 3, 326-331. doi: 10.12677/PM.2013.35051

 

参考文献

分享
Top